Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have headache. Took Aleve and Ibuprofen. Had bleeding in ears while cleaning. Remedy?

I cleaned my ears yesterday with a qtip and made it bleed. the bleeding has stopped, but now i have a serious headache. i ve taken aleve ( naproxen sodium ) earlier today, about 9 hours ago, and just took an 800 mg ibuprofen . do i need to wake someone up to go to the doctor? i can hear fine out of it, i just have a serious headache.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Based on your symptoms, the bleeding seems to be in the external ear.
The only cause to worry would be, if the qtip had perforated the ear drum, which does not seem to be the case, as your hearing is normal.

I think your headaches would reduce in a day or two, so, there is no need to worry.

If your symptoms persist, you may consult an ENT doctor.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email:
My blog:

Answered: Wed, 4 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor